# SDR IPXA201910147805

- Difficulty date: September 24, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,073 hours, 12,719 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: A57244277204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E INTERNAL SUB-SPAR WEB BOTTOM ANGLE IS CRACKED IN 2 PLACES ALONG LOWER RADIUS INSIDE ACCESS PANEL 524GB.REPAIRED CRACKED LT WING FIXED L/E INTERNAL SUB-SPAR BOTTOM ANGLE INSIDE ACCESS PANEL 542GB IAW VT-SAA EA 300-5710-01-A7915 REV. IR AND UPS EO A300-5740-74281-A. (MINOR)
